| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient reportedly experienced decreased performance.A review of the recipient¿s test data indicated impedance issues.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed sliced silicone overmold on the top cover, as well as cut electrode wires in the long tubing.This is believed to have occurred during revision surgery.Photographic imaging inspection confirmed cut electrode wires in the long tubing.This is believed to have occurred during revision surgery.System lock was verified.Some impedance values were out of range due to the condition of the electrode.The device passed some of the electrical tests that were performed.The failure of this device is attributed to an electrode short in the electrode pocket.A corrective action was implemented.This version of the hires ultra device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.